Follow
Share

Does dementia cause your stomach to be sick all the time, and or nausea, gravol help for a very short term is there a prescription that you can get? If so... what?so sorry about my spelling

This question has been closed for answers. Ask a New Question.
Wayney, is this your wife who has these symptoms? I noticed on your profile it says she has dementia. I know that sometimes dementia can cause the person to feel depressed and/or anxious. And depression and anxiety can cause nausea, aches, pains, etc. I'd discuss it with her doctor and see if some medication could help, if that is what is causing it.

My mom has depression and anxiety that causes her to feel sick to the stomach everyday. She also has many ailments that the doctors say is caused by depression/anxiety. She doesn't take any meds for it, so, she continues to suffer.

I hope you can find some answers.
Helpful Answer (3)
Report

Dementia can cause aches, pains, discomfort, itching, nausea, or other symptoms. The brain controls all of these things so when there is damage to the brain strange symptoms can show up. But not all symptoms are necessarily related to the dementia, so it is important to have this kind of thing checked carefully by a medical professional.
Helpful Answer (3)
Report

Wayne, I think as we age we tend to become intolerant of certain foods, such as dairy products such as milk, cheese, cottage cheese, sour cream, yogurt, and ice cream. That can make your stomach feel sick all the time especially with bloating. Try going off dairy products for 2 weeks and see what happens. If it turns out to be dairy issues, there is a product you can use called Lactaid which makes milk that taste the same as regular milk, and they also make a really good chocolate ice cream :)

If the same problem exists, then try stopping wheat products [gluten] for two weeks.

Also tell your primary doctor about this issue. He/she may have other recommendations or tests that you can take.
Helpful Answer (3)
Report

This question has been closed for answers. Ask a New Question.